... hard time with drowsiness, bein' more clumsy than normal, extremely forgetful, headaches but they only last 10-15 seconds, and blurred vision. I contacted the manufacturer and they couldn't even tell me how long or IF the side effects would wear off or lessen. Has anybody had any GOOD experience with the side effects ever going away? *Note... I do not have Parkinsons, but have Essential Tremors. With existing health issues and medications for them, this was the only viable med available to try... my last and ONLY hope for some relief from the constant shaking
No responses have yet been posted. Add your response to this question.
- Carbidopa / Levodopa Information for Consumers
- Carbidopa / Levodopa Information for Healthcare Professionals (includes dosage details)
- Side Effects of Carbidopa / Levodopa (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Carbidopa/Levodopa - My brother has Parkinson's and takes 1.5 tablets 6 times a day. He recently has
Posted 28 Sep 2015 • 1 answer
Posted 3 May 2016 • 0 answers
Posted 15 Jul 2016 • 3 answers
Posted 4 Oct 2017 • 0 answers
Posted 26 Oct 2017 • 0 answers